# SDR QXEA0202063

- Difficulty date: November 12, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,507 hours, 3,016 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - BOTH ENDS ARE CRACKED ON BOTH CENTER WING LEADING EDGE CLOSING RIBS. REPAIRED IAW HORIZON AIR EA 6-57-79 AND WVAC EO DH8S-57-0640.
